# SDR ABXA9800232

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Fitting
- Part number: 37504971
- Condition: Cracked
- Location: Bs 660
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ACCESSORY COMPARTMENT STA 660 LEFT FRAME TO LONGERON 36, TIE FITTING IS CRACKED.  REPAIRED IAW DOUGLAS DWG 3750497 AND DC8 SRM 51-1-20D.
